MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT

BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT
Model Number VXSK0122
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for analysis, but analysis has not been started.A supplemental medwatch will be filed upon completion of the failure analysis of the complaint device.
 
Event or Problem Description
The rf wire was selected for use during the procedure to treat atrial fibrillation (a fib).It was reported that when attempting to go transeptal, the wire would not go across after rf energy was delivered.A new versacross was opened but issue persisted.Replacing the rf wire resolved the issue.No patient complications occurred.The procedure was completed successfully.The device has been returned for analysis.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
PERCUTANEOUS ATRIAL CATHETER KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24686141
Report Number2124215-2026-16238
Device Sequence Number21326219
Product Code OFK
UDI-Device Identifier00685447019824
UDI-Public(01)00685447019824(17)281124(10)38411297
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0122
Device Catalogue NumberVXSK0122
Device Lot Number0038411297
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight58 KG